# SDR SWIA201024306

- Difficulty date: March 13, 2010
- Submitted: June 3, 2010
- Operation: Air carrier
- Aircraft: N699BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7801
- Aircraft time: 16,924 hours, 13,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 AT FS 280 CLIPS CRACKED.  (C CHECK)  REPAIRED PER SRM.
